Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
127 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What causes altered diffusion and nerve irritation in lumbosacral plexus?

What does lumbosacral plexus .there appears to be some altered diffusion in the right L5 nerve root , series 8 image 135 which may reflect nerve root irratation . pelvic soft tissues. There is some soft tissue oedema located btween the lesser trochanter of the right proximal femur and the ischium which can be seen in ischiofemoral impingemeng . no disk herniation in , hmbar spine but there is some facet arthropathy at L4 andL5 . there is some oedema in realtion to the right sacroiliac joint which may reflect some degenerative related inflammation . in addition there is some mild inflammation located between the proximal right femur and ischium which could refldct a mild degree of ischiofemoral impingement
Wed, 27 Jul 2016
Report Abuse
General & Family Physician 's  Response
Hello thank you for writing us here. The report says about the spine at the lower back region. The last lumbar vertebrae is diffused which causes irritation of the nerve roots emerging from the space between the vertebrae. Also there is some fluid collection (most likely) at the hip joint area on the right side. The disc between the lumbar vertebrae and sacral vertebrae is alright. No collapse seen in the disc.
But there is some degerative changes seen on the outer portion of the 4 and 5th lumbar vertebrae. Similar findings are on the posterior hip area. There is inflammation in the hip joint area on the right side as well. The most probable cause could be due to advancement of age or due to infections of bones. I cannot prescribe you any medications since it needs through investigations and examination. Your doctor most probably put you on antibiotics and anti inflammatory medications along with calcium supplements.
Hope I helped you in understanding the report.
God bless you

Best regards,
Dr Gunjan
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

I have been recovering from ankle surgery. I fractured my tibia and fibula. Got 5 screws in my fibula and 2 in my tibia. For weeks at a time I feel...